Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 2, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jan 1, 2011, 12:26 AM CST for 4 counties in Alabama. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 1, 2011, 12:26 AM CST (06:26 UTC)
- Expired
- Jan 1, 2011, 6:15 AM CST
- In force
- 6 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, AL, Limestone County, AL, Madison County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 90 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 1, 3:30 AM CST | FLASH FLOOD | Hartselle, AL | SEVERAL ROADS IN AND AROUND HARSTELLE ARE BECOMING IMPASSABLE DUE TO RISING WATER. |
| Jan 1, 5:50 AM CST | FLASH FLOOD | 2 Sw Gurley, AL | WATER REPORTED COVERING LITTLE COVE ROAD IN THE KILLINGSWORTH COVE AREA OF GURLEY. ROAD IS NOT CLOSED AT THIS TIME. |
| Jan 1, 6:00 AM CST | FLASH FLOOD | Elkmont, AL | WATER REPORTED OVER THE ROADWAY ON CANNON ROAD. OTHER REPORTS OF WATER COVERING THE ROADWAY ON SEVERAL ROADS THROUGHOUT THE COUNTY. |
| Jan 1, 6:15 AM CST | FLASH FLOOD | 2 Sw Gurley, AL | UPDATE. LITTLE COVE ROAD IN GURLEY IS IMPASSABLE AT THIS TIME. THERE IS ALSO A CAR STRANDED IN THE AREA...BUT IT IS UNKNOWN AT THIS TIME IF THE TWO EVENTS ARE RELATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 184 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 308 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
141
WGUS54 KHUN 010626
FFWHUN
ALC079-083-089-103-011215-
/O.NEW.KHUN.FF.W.0002.110101T0626Z-110101T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1226 AM CST SAT JAN 1 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
MADISON COUNTY IN NORTH CENTRAL ALABAMA...
MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
LAWRENCE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 615 AM CST
* AT 1220 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF THUNDERSTORMS MOVING ACROSS MUCH OF NORTH CENTRAL
ALABAMA...INCLUDING THE HUNTSVILLE METROPOLITAN AREA. ADDITIONAL
THUNDERSTORMS...SOME PRODUCING HEAVY RAINFALL...ARE EXPECTED TO
CONTINUE MOVING ACROSS MUCH OF NORTH CENTRAL ALABAMA...WHICH WILL
RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS WHICH RECEIVE
MULTIPLE ROUNDS OF HEAVY RAINFALL.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3499 8633 3451 8639 3448 8644 3448 8651
3454 8655 3432 8659 3433 8753 3458 8751
3465 8747 3466 8744 3469 8745 3479 8739
3480 8733 3475 8729 3475 8726 3478 8727
3481 8722 3501 8720
$$3 follow-up statements
126
WGUS74 KHUN 010922
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
322 AM CST SAT JAN 1 2011
ALC079-083-089-103-011215-
/O.CON.KHUN.FF.W.0002.000000T0000Z-110101T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
322 AM CST SAT JAN 1 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CST FOR
LAWRENCE...MADISON...LIMESTONE AND MORGAN COUNTIES...
AT 320 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE LIGHT TO MODERATRE RAINFALL OVER THE WARNED AREA. RAINFALL
TOTALS NEAR TWO INCHES HAVE ALREADY BEEN OBSERVED IN HUNTSVILLE AND
DECATUR. AN ADDITIONAL ONE TO TWO INCHES IS POSSIBLE AS MORE SHOWERS
AND THUNDERSTORMS MOVE ACROSS THE AREA OVER THE NEXT SEVERAL
HOURS...AND RUNOFF FROM CONTINUED EXCESSIVE RAINFALL MAY CAUSE FLASH
FLOODING TO OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3499 8633 3451 8639 3448 8644 3448 8651
3454 8655 3432 8659 3433 8753 3458 8751
3465 8747 3466 8744 3469 8745 3479 8739
3480 8733 3475 8729 3475 8726 3478 8727
3481 8722 3501 8720
$$
CCC704
WGUS74 KHUN 011043
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
443 AM CST SAT JAN 1 2011
ALC079-083-089-103-011215-
/O.CON.KHUN.FF.W.0002.000000T0000Z-110101T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
443 AM CST SAT JAN 1 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CST FOR
LAWRENCE...MADISON...LIMESTONE AND MORGAN COUNTIES...
AT 430 AM CST...INDIAN CREEK IN MADISON COUNTY HAS RISEN ABOVE FLOOD
STAGE. THE LATEST REPORTED STAGE WAS 7.8 FEET. FLOOD STAGE IS 7.5
FEET. INDIAN CREEK AT MADISON WILL REMAIN ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL HOURS AND CREST LATER THIS AFTERNOON.
TRAINED WEATHER SPOTTERS ALSO REPORTED THUNDERSTORMS PRODUCING FLASH
FLOODING IN HARTSELLE IN MORGAN COUNTY...MAKING TRAVEL IN THAT AREA
HAZARDOUS.
SINCE MIDNIGHT...NUMEROUS LOCATIONS ACROSS THE TENNESSEE VALLEY
HAVE OBSERVED UPWARDS OF TWO INCHES OF RAINFALL. ADDITIONAL RAINFALL
AMOUNTS OF HALF AN INCH TO AN INCH ARE POSSIBLE ACROSS PORTIONS OF
LAWRENCE...MADISON...LIMESTONE...AND MORGAN COUNTIES THROUGH 8 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST SATURDAY MORNING
FOR NORTH CENTRAL ALABAMA.
&&
LAT...LON 3499 8633 3451 8639 3448 8644 3448 8651
3454 8655 3432 8659 3433 8753 3458 8751
3465 8747 3466 8744 3469 8745 3479 8739
3480 8733 3475 8729 3475 8726 3478 8727
3481 8722 3501 8720
$$
CA259
WGUS74 KHUN 011212
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
612 AM CST SAT JAN 1 2011
ALC079-083-089-103-011217-
/O.EXP.KHUN.FF.W.0002.000000T0000Z-110101T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
612 AM CST SAT JAN 1 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 AM CST FOR LAWRENCE...
MADISON...LIMESTONE AND MORGAN COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING...AND THE FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING
MAY CONTINUE...BUT THE SERIOUS THREAT OF FLOODING IS ENDING. THUS...
THE FLASH FLOOD WARNING IS BEING ALLOWED TO EXPIRE.
MINOR FLOODING OF LOW LYING AND FLOOD PRONE AREAS ARE POSSIBLE...DUE
TO RECENT RAINFALL RUNOFF OF THESE STORMS. STANDING WATER ON AREA
HIGHWAYS MAY CAUSE HYDROPLANING...WITH A LOSS OF VEHICLE CONTROL
POSSIBLE.
ADDITIONAL RAINFALL AMOUNTS UP TO ONE HALF INCH ARE POSSIBLE THROUGH
8 AM.
A FLOOD WATCH REMAINS IN EFFECT UNTIL NOON TODAY.
LAT...LON 3499 8633 3451 8639 3448 8644 3448 8651
3454 8655 3432 8659 3433 8753 3458 8751
3465 8747 3466 8744 3469 8745 3479 8739
3480 8733 3475 8729 3475 8726 3478 8727
3481 8722 3501 8720
$$
CAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 31, 5:30 PM CST, 6 hours 56 minutes earlier.
Area forecast discussion, Dec 31, 5:30 PM CST, 6 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
530 PM CST FRI DEC 31 2010
.UPDATE...FOR 00Z TAFS
&&
.AVIATION...VFR CONDITIONS PREVAIL FOR NOW WITH A PERSISTENT STRONG
SE FLOW AROUND 15 KT WITH GUSTS NEAR 25 KT. XPCT CONDITIONS TO LOWER
TO MVFR AROUND 07Z AS SHRA BEGINS TO OVERSPREAD THE AREA FROM W TO E
WITH THE APPROACHING COLD FRONT. A LINE OF TSRA WILL ALSO BEGIN TO
SWEEP ACROSS THE AREA ALONG/AHEAD OF THE FRONT...MAINLY BETWEEN THE
07-12Z TIME FRAME. CONDITIONS MAY LOWER TO IFR LEVELS IN AND NEAR
THE STRONGER TSRA CELLS...WITH GUSTS AOA 30KT AT TIMES.
&&
.DISCUSSION...WHAT A DIFFERENCE A WEEK MAKES. A WEEK AGO...WE WERE
PREPARING FOR A WHITE CHRISTMAS THAT MANY AROUND THE REGION WON'T
FORGET...THIS TIME AROUND THE FOCUS IS ON SVR WX AND FLOODING...AND
CERTAINLY EARLY AFTN TEMPERATURES LEND CREDENCE TO THAT FCST. TEMPS
HAVE RISEN INTO THE UPPER 60S AT MANY LOCATIONS ON THE STRENGTH OF
GUSTY SOUTHERLY WINDS AND SOME CLEARING. MEANWHILE...FURTHER NW
CLOSER TO THE PARENT UPPER LOW...A SVR WX OUTBREAK IS UNDERWAY
ACROSS NRN AR AND MO. SFC CONDITIONS IN THESE AREAS ARE JUST AS WARM
BUT WITH GREATER MOISTURE
/DEWPOINTS AROUND 60/.
THE OVERALL FCST FOR TONIGHT IS NOT THAT DIFFERENT FROM PVS DAYS:
100 POPS WITH HVY RAINFALL AND UNSEASONABLY WARM CONDITIONS. AS
USUAL THE DEVIL IS IN THE DETAILS. MODEL SOUNDINGS ARE SLIGHTLY MORE
UNSTABLE AND INDICATE A NARROW WINDOW OF SFC-BASED INSTABILITY
MAINLY JUST AHEAD OF THE SFC FRONT. SBCAPE STILL IS MODEST /AND
MLCAPE VIRTUALLY NONEXISTENT/ BUT LOW-LVL SHEAR/WINDS REMAIN VERY
IMPRESSIVE...AND IT TAKES LITTLE INSTABILITY TO CREATE A SEVERE WX
RISK IN THE COOL SEASON. HEAVY RAINFALL ALSO CONTINUES TO BE A
PRIMARY THREAT WITH GOOD MODEL/ ENSEMBLE CONSENSUS ON PWATS ALMOST
300PCT OF NORMAL /1.3-1.5 INCHES/. FRONTAL MOTION REMAINS FAIRLY
SPEEDY...BUT MOISTURE TRANSPORT AND LOW-LVL JET ARE VERY STRONG AND
MODEL QPF IS JUST A BIT HIGHER WITH AREAWIDE AVERAGES RUNNING 1-3
INCHES. SINCE THIS IS GETTING CLOSE TO SOME FLASH FLOOD GUIDANCE...
WILL HOIST A FLASH FLOOD WATCH FROM MIDNIGHT THRU NOON FOR NRN AL.
CONDITIONS WILL ALSO BE BREEZY...BUT BELIEVE GUSTS WILL REMAIN JUST
BELOW ADVISORY CRITERIA.
THE SFC FRONT WILL PUSH THROUGH THE REGION SATURDAY MORNING...SLOWLY
CAUSING RAIN TO DIMINISH AND GRADUALLY BRINGING COOLER AIR INTO THE
REGION. A FEW SHRA MAY LINGER INTO SATURDAY EVENING BUT DO NOT
CURRENTLY EXPECT THE MOISTURE TO LINGER LONG ENOUGH TO CREATE
FREEZING PCPN CONCERNS /THOUGH BLACK ICE COULD BE AN ISSUE IN SOME
AREAS/. THE TRULY COLDER CONDITIONS WILL HOLD OFF UNTIL SUNDAY NIGHT
WHEN THE DRIEST AIR AND SFC HIGH MOVE OVERHEAD...RESULTING IN GOOD
RADIATIONAL COOLING.
CONDITIONS GENERALLY LOOK DRY AND SEASONABLE FOR THE FIRST WORK WEEK
OF 2011...AS ZONAL FLOW AND HIGH PRESSURE BECOME THE DOMINANT WX
INFLUENCES. SOME PCPN CHANCES CREEP INTO THE FCST BY MID-LATE WEEK
AS A SERIES OF WEAK SHORTWAVES TRAVERSE THE UPPER MIDWEST/GREAT
LAKES. MODEL AGREEMENT IS POOR AND MOISTURE LACKING SO HAVE STUCK
WITH VERY LOW POPS WED NIGHT/THU. STAYED CLOSE TO GFSX MOS VALUES
MODIFIED SLIGHTLY BY GEFS MEANS FOR TEMPS.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH SATURDAY
MORNING FOR THE FOLLOWING ZONES: COLBERT...CULLMAN...DEKALB...
FRANKLIN AL...JACKSON...LAUDERDALE...LAWRENCE...LIMESTONE...
MADISON...MARSHALL...MORGAN.
TN...NONE.
&&
UPDATE...09
DISCUSSION...BCCHazardous weather outlook, Dec 31, 12:53 PM CST, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1253 PM CST FRI DEC 31 2010 ALZ001>010-016-TNZ076-096-097-011015- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1253 PM CST FRI DEC 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A FEW THUNDERSTORMS ARE POSSIBLE MAINLY OVER NORTHWESTERN ALABAMA LATE THIS AFTERNOON...BUT SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS. AS CONDITIONS GROW INCREASINGLY UNSTABLE AHEAD OF AN APPROACHING COLD FRONT TONIGHT...THUNDERSTORMS WILL EXPAND IN COVERAGE. SCATTERED THUNDERSTORMS AHEAD OF A MAIN LINE OF SHOWERS AND THUNDERSTORMS WILL BEGIN TO AFFECT MAINLY NORTHWESTERN ALABAMA THIS EVENING...AND GRADUALLY SPREAD EASTWARD ACROSS THE AREA INTO THE EARLY MORNING HOURS ON SATURDAY. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WINDS...BUT A THREAT FOR ISOLATED TORNADOES AND SMALL HAIL DOES EXIST. A MORE SOLID LINE OF SHOWERS AND THUNDERSTORMS WILL THEN ENTER THE AREA LATER TONIGHT...PERHAPS ENTERING NORTHWEST ALABAMA AS EARLY AS MIDNIGHT OR SHORTLY THEREAFTER. THIS LINE MAY REACH CENTRAL AREAS BY 3 TO 6 AM AND THEN THE GEORGIA BORDER AFTER 6 AM. THE DAMAGING WIND THREAT WILL CONTINUE WITH ANY HEAVIER CELLS WITHIN THIS LINE OF STORMS. ADDITIONALLY...HEAVY RAINFALL AMOUNTS AROUND TWO TO THREE INCHES OR PERHAPS HIGHER IN SOME LOCATIONS COULD PRODUCE ISOLATED INSTANCES OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL LIKELY BE ONGOING AFTER 6 AM SATURDAY MORNING...MAINLY ALONG AND EAST OF THE INTERSTATE 65 CORRIDOR. A FEW OF THESE THUNDERSTORMS MAY STILL BE ABLE TO PRODUCE STRONG TO DAMAGING WINDS AND THE POTENTIAL FOR LOCALIZED FLASH FLOODING. THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST AS A COLD FRONT CROSSES THE AREA ON SATURDAY MORNING. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED TONIGHT AND SATURDAY MORNING. KDW
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 11:54 PM CST | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 6 hr |
| Jan 1, 12:33 AM CST | Special Weather Statement | HUN | Franklin, Lawrence | 57 min |
| Jan 1, 1:21 AM CST | Special Weather Statement | HUN | Lawrence, Limestone, Morgan | 39 min |
| Jan 1, 2:00 AM CST | Special Weather Statement | HUN | Limestone, Madison, Morgan | 45 min |
| Jan 1, 2:43 AM CST | Special Weather Statement | HUN | Jackson, Madison | 62 min |
| Jan 1, 3:17 AM CST | Special Weather Statement | HUN | Cullman | 43 min |
| Jan 1, 3:45 AM CST | Flash Flood Warning | HUN | Cullman, Jackson, Marshall | 3 hr |
| Jan 1, 5:04 AM CST | Flash Flood Warning | HUN | DeKalb | 4 hr |
| Jan 1, 6:23 AM CST | Areal Flood Warning | HUN | Madison, Morgan | 64 days |
| Jan 1, 6:46 AM CST | Flash Flood Warning | HUN | Jackson, Marshall | 5 hr |
| Jan 1, 9:28 AM CST | Flash Flood Warning | HUN | DeKalb | 2 hr |
| Jan 1, 10:34 AM CST | Areal Flood Warning | HUN | Cullman, Lawrence, Limestone, Morgan | 6 hr |
| Jan 1, 11:00 AM CST | River Flood Warning | HUN | Madison | 21 hr |
| Jan 1, 11:03 AM CST | River Flood Warning | HUN | Lawrence | 8 hr |
| Jan 1, 11:28 AM CST | Areal Flood Warning | HUN | DeKalb, Jackson, Marshall | 6 hr |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.